Volume 11, Issue 1 (4-2016)                   IJMSI 2016, 11(1): 85-100 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ayatollah Zadeh Shirazi F, Hosseini A. On $(α, β)$−Linear Connectivity. IJMSI. 2016; 11 (1) :85-100
URL: http://ijmsi.ir/article-1-597-en.html
Abstract:  

In this paper we introduce $(alpha,beta)-$linear connected spaces for nonzero cardinal numbers $alpha$ and $beta$. We show that $(alpha,beta)-$linear connectivity approach is a tool to classify the class of all linear connected spaces.

Type of Study: Research | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb